| Model Number |
01.29.212 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2022.Lot 2002617: 90 items manufactured and released on (b)(6) 2020.Expiration date: 2025-jul-09.No anomalies found related to the problem.To date, 77 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting thigh pain and the cause is unknown.About 1 year and 5 months after the primary surgery, the surgeon revised the medacta head and competitor liner.The surgery was completed successfully.